IIUM Repository

Nonentagled qutrits in two way deterministic QKD

Shamsul Shaari, Jesni and Wahiddin, Mohamed Ridza (2007) Nonentagled qutrits in two way deterministic QKD. Physics Letters A, 361 (6). pp. 445-449. ISSN 0375-9601

[img] PDF (Nonentagled qutrits in two way deterministic QKD ) - Published Version
Restricted to Repository staff only

Download (205kB) | Request a copy

Abstract

We consider the use of qutrits in a two way deterministic quantum cryptographic protocol which exhibits a higher level of security. We analyse the security of the protocol in the context of the Intercept Resend Strategy. The protocol which transmits a qutrit is naturally limited to not utilising all the available maximally overlapping basis due to a no go theorem not unlike the universal-NOT. We further propose another protocol to generalise the protocol above against the no-go theorem.

Item Type: Article (Journal)
Additional Information: 3844/12194
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Information and Communication Technology
Kulliyyah of Information and Communication Technology

Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Ms Rosyidah Taju Rahim
Date Deposited: 21 Dec 2011 15:58
Last Modified: 21 Dec 2011 18:44
URI: http://irep.iium.edu.my/id/eprint/12194

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year